ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Solvability of fractional multi-point boundary value problems with nonlinear growth at resonance

Baitiche, Z. and Guerbati, K. and Benchohra, M. and Zhou, Y. (2020) Solvability of fractional multi-point boundary value problems with nonlinear growth at resonance. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 55 (2). pp. 46-64. ISSN 00002-3043

[img] PDF
Download (338Kb)
    Item Type: Article
    Uncontrolled Keywords: fractional diterential equation, fractional Caputo derivative, multipoint boundary value problem, resonance, coincidence degree theory
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 20 Apr 2020 11:12
    Last Modified: 20 Apr 2020 11:12
    URI: http://mathematics.asj-oa.am/id/eprint/2713

    Actions (login required)

    View Item